# SDR CALA2013092091304

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 72,098 hours, 26,375 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLOOR LIGHT TRACK BEHIND SEAT 6B OUT OF TRACK.  FLOOR LIGHTING WAS PULLED UP & TORN APART.  SECURED LOOSE EMERGENCY EXIT LIGHTING DOWN & COMPLIED WITH MEL.  ACCOMPLISHED EMERGENCY EXIT LIGHT TEST PRIOR TO DISPATCH.  ONLY SMALL STRIP IN FRONT OF LAVATORY BY DR 2L INOPERATIVE.  REST OF AIRCRAFT EMERGENCY EXIT LIGHTS FUNCTIONS PROPERLY.
